Translator Disclaimer
August 1999 Turbulent diffusion in Markovian flows
Albert Fannjiang, Tomasz Komorowski
Ann. Appl. Probab. 9(3): 591-610 (August 1999). DOI: 10.1214/aoap/1029962805

Abstract

We prove turbulent diffusion theorems for Markovian velocity fields which either are mixing in time or have stationary vector potentials.

Citation

Download Citation

Albert Fannjiang. Tomasz Komorowski. "Turbulent diffusion in Markovian flows." Ann. Appl. Probab. 9 (3) 591 - 610, August 1999. https://doi.org/10.1214/aoap/1029962805

Information

Published: August 1999
First available in Project Euclid: 21 August 2002

zbMATH: 0960.60034
MathSciNet: MR1722274
Digital Object Identifier: 10.1214/aoap/1029962805

Subjects:
Primary: 35B27, 60F17
Secondary: 60G44

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.9 • No. 3 • August 1999
Back to Top